# SDR IPXA12M75792

- Difficulty date: September 18, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7064503
- Condition: Cracked
- Location: Bs 1239-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, INTERRUPTED LONGERON 17L CRACKED AT BS 1239-1250.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BS 1239-1250 L17L IAW EA 011-5310-01-A4289, REV IR AND EO MD11-5310-48680-A.
